MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 5.5MM ELITE ABRADER BURR; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DYONICS 5.5MM ELITE ABRADER BURR; SAW, POWERED, AND ACCESSORIES
Model Number 72200723
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that metal shavings came off the burr.All pieces were removed from the patient.No patient injuries were reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device was not returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
DYONICS 5.5MM ELITE ABRADER BURR
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key6813063
Report Number3003604053-2017-00082
Device Sequence Number138843
Product Code HAB
UDI-Device Identifier03596010578013
UDI-Public(01)03596010578013(17)210916(10)50621374
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200723
Device Catalogue Number72200723
Device Lot Number50621374
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1